Approximate solution for a class of atmospheric wading wave equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2007, Vol. 56 Issue (7): 3662-3666    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Approximate solution for a class of atmospheric wading wave equations
Lin Wan-Tao1, Mo Jia-Qi2
(1)LASG,中国科学院大气物理研究所,北京 100029; (2)安徽师范大学,芜湖 241000;上海高校计算科学E-研究院上海交通大学研究所,上海 200240;湖州师范学院,湖州 313000
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn